Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effect of goat leg soup

Premium Questions

doctor1 MD

I had taken Losartan with the water pill and I had to stop because of pain in my right foot and now I am trying 50mg of just plain Losartan and my right leg weakened today. should I still take ...

doctor1 MD

Is there a different medication for restless leg syndrome then Mirapex? I need something for the pain and discomfort but am having many side effects from Mirapex. I'm currently taking 1.0 mg nightly ...

doctor1 MD

daily) and Roseday -f10 (Daily - 1). Now she is having Leg musle pain in both legs. What is the problem and is it due to side effects of medicine ? is there any side effects for the medicine amlopin - m ( metroprolol ...

doctor1 MD

and pains and lots of leg cramps . Is this normal? I called the pharmacy and they said yes but I did not see it on the list of side effects. I was also having an upset stomach a lot but have noticed it has gotten much ...

doctor1 MD

I'm 63 year old male in good shape. Experiencing discomfort in both legs when sitting, but it goes away if walking. It's a dull pain, but interferes in sleep. Could it be side effect of Lipitor? My ...

Public Forum Discussions

doctor1 MD

was down and she seemed much better. She has been without fever for 2 days but she is complaining of leg pain that causes her trouble to walk. What could this be? Is it still part of the flu or side effects ...

doctor1 MD

started noticing that my legs were swollen and felt heavier. I checked side effects on ibuprofen and this is one of them. I stopped both Meds 2 days ago and legs still feel swollen. Should I be concern or would ...

doctor1 MD

SOX TO TIGHT ETC . IM SUFFERING FROM ALL SIDE EFFECTS WAS GIVEN CLOSE TO 30 DRUGS IN 60 DAY PERIOD ...I have edema in my legs and feet i was out walking normal over 2 years ago and i just started ...

doctor1 MD

blood pressure problem. Now since last 2 days, she is having swelling in her legs. She says that she is not getting her urine also satisfactorily. I do not know whether it is due the adverse side effect ...

doctor1 MD

pain in my leg in a part of the up side of the knee. ...

doctor1 MD

swelling of legs, as well as wearing TED hose. She has since developed a rash on right lower leg then next day both lower legs and has a new dry cough. Should I be concerned that this is reaction to medication? ...

doctor1 MD

down on the amount of metforin. i read the one of the possible side affect of glipiside is leg weakness ...since last summer i have been having weakness in my legs and general fatigue. i am diabetic ...

doctor1 MD

) had an abortion using mifeprex and am unsure if it is a side effect or if I should be concerned ...I have a painful lump in the crease of my right leg, mid-way up on the bikini line. It is about ...

doctor1 MD

Completed the final pill of nitrofurantoin mono-mcr Monday night for UTI & then noticed a rash on front only of both legs below knee to ankle. Itched then but not now. Sunday had worn all day ...

doctor1 MD

My feet & legs are extremely swollen much of the time sinc e I started taking LYRICA for neuropathy ... cannot sleep on my sides anymore because of the hip pain. Should I stop taking my medication? ...

Mobile Questions and Answers

doctor1 MD

Hi dear, No, the shaking of legs in not due to masturbation, but due to fatigue following prolonged masturbation. So, just relax: it is not a complication of the act. Dr. Rakesh Karanwal

doctor1 MD

please see a physician for a physical examination. occasionally a blood clot can form and cause one sided left leg swelling.

doctor1 MD

Hello, Welcome. Please take paracetamol or tramadol for pain. Avoid straining at leg. Consult your physiotherapist for exercise. Take care...